Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Increased heart rate, feels sick, used a metabolism booster pill. How to lower heart rate ?

Hi Doctor. My sister just took a metabolism booster pill and now she feels sick and feels as though her heart is beating uncontrollably. She has always had a naturally fast heart rate , I m guessing genetically. My question is what can we do to lower her heart rate quicker. Would you recommend not eating and sleeping? Drinking water or not drinking water as I have heard drinking water boosts the metabolism?
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Thanks for writing us.

You told metabolism booster but name not mentioned??
Metabolism booster itself will increase the heart rate.
She should undergo first ECG testing to document the heart rate, type of tachycardia and after that blood test like thyroid profile to evaluate the cause..

Excessive fast heart rate should be slowed down otherwise will weak the heart by producing Tacchycardiomyopathy..

I will be happy in helping you after getting reports

Good luck
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor